Volume 24, Number 5
Previous Issue Next Issue

Dong-yang Shi & Yi-ran Zhang

J. Comp. Math., 24 (2006), pp. 561-578

Preview Purchase PDF Citation 1 446 Abstract

Shu-huang Xiang & Yong-xiong Zhou

J. Comp. Math., 24 (2006), pp. 579-590

Preview Purchase PDF Citation 0 452 Abstract

Chang-yin Zhou, Guo-ping He & Yong-li Wang

J. Comp. Math., 24 (2006), pp. 591-608

Preview Purchase PDF Citation 0 438 Abstract

Duoquan Li

J. Comp. Math., 24 (2006), pp. 609-634

Preview Purchase PDF Citation 0 461 Abstract

Jin-ping Zeng & Gao-jie Chen

J. Comp. Math., 24 (2006), pp. 635-646

Preview Purchase PDF Citation 0 455 Abstract

Jian-feng Cai, Michael K. Ng & Yi-min Wei

J. Comp. Math., 24 (2006), pp. 647-656

Preview Purchase PDF Citation 0 432 Abstract

Yun-qing Huang, Shi Shu & Xi-jun Yu

J. Comp. Math., 24 (2006), pp. 657-664

Preview Purchase PDF Citation 0 473 Abstract

Lei-hong Zhang & Ping-qi Pan

J. Comp. Math., 24 (2006), pp. 665-674

Preview Purchase PDF Citation 0 465 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80